# SDR AT0500044

- Difficulty date: November 30, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Engine: Rroyce BR700715A130
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 21240
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE OPERATIONAL TEST OF EMERGENCY EVACUATION LIGHT SYSTEM IAW SERVICE CHECK WORK CARD 604, FOUND SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE FROM ROW 10 FORWARD.  REPLACED BATTERY PACK B5-118, SYSTEM OPS CHECKED NORMAL
